# SDR ABXA000398

- Difficulty date: August 1, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591022844
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 14 RIGHT AT STATION 1076 WAS CRACKED UNDER FRAME.  REPLACED LONGERON SECTION IAW DC9 SRM 53-02.
